Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vergin, late in period. Will gynaecosid tablets work?

I m a 22year old virgin . And my period is 10days late. It was supposed to start on the 9th of March. I went to a doctor who advised me to take gynaecosid tablets . One of the reasons I think the delay is happening is because of a job I recently left. I was a school teacher and I used to get alot of exercise like going up the stairs down the stairs. So i m just worried...Will this tablet work?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hello and thank you for asking HCM,

I understand your worry, but there is no reason to fear. My advice is to wait a few more days and than take the pill. Untill then try to relax, drink a lot of fluid. Your menstruation is late because you're under too much stress, so try to relax as much as possible. If thi swon't help than take the pill.

I hope this answer was helpful to you.
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor